# SDR CA050329004

- Difficulty date: February 1, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, ENGINE TORQUE INCREASED UNCOMMANDED, ACCOMPANIED BY A LOW OIL PRESSURE WARNING ANNUNCIATION WITH OIL PRESSURE DECREASING TO ZERO.  THE ENGINE WAS SHUTDOWN IN FLIGHT AND SUBSEQUENTLY REMOVED FOR INVESTIGATION.  MFG WILL INVESTIGATE THE INCIDENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
